| Model Number |
60SP050 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that when the cap of the tracheostomy tube is pulled, the neck plate of the tracheostomy tube was completely torn off on one side.As a result, the tracheal cannula has come out of the stoma.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Additional Manufacturer Narrative
H10: a device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product sample was provided.A product photo was received for evaluation.Visual inspection found part broken from tracheostomy tube was detected; complaint was confirmed.No other analysis was performed.The root cause is the part damaged during use as stated in the complaint description.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# 617147.